# SDR MASA2016020712744

- Difficulty date: February 7, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,445 hours, 25,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLOOR LEVEL EMERGENCY EXIT SIGN BULB INOPERATIVE.
